BibTeX record journals/sp/JolivetHNP14

download as .bib file

@article{DBLP:journals/sp/JolivetHNP14,
  author    = {Pierre Jolivet and
               Fr{\'{e}}d{\'{e}}ric Hecht and
               Fr{\'{e}}d{\'{e}}ric Nataf and
               Christophe Prud'homme},
  title     = {Scalable domain decomposition preconditioners for heterogeneous elliptic
               problems},
  journal   = {Scientific Programming},
  volume    = {22},
  number    = {2},
  pages     = {157--171},
  year      = {2014},
  url       = {https://doi.org/10.3233/SPR-140381},
  doi       = {10.3233/SPR-140381},
  timestamp = {Thu, 08 Jun 2017 09:05:40 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/sp/JolivetHNP14},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics